# SDR AWXA0000245

- Difficulty date: April 11, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 32,576 hours, 15,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321452
- Part serial: 408
- Condition: Intermittent
- Location: Cabin
- Part time: 24,191 hours, 11,147 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS AT DOOR L-2 AND R-2 INTERMITTENT.   REPLACED POWER SUPPLY, OPS CHECK GOOD.
